# SDR DALA2020091503078

- Difficulty date: September 15, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N836DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31947
- Aircraft time: 18,008 hours, 6,841 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3836 MISC/DE, DECLARED EMERGENCY INTO ATL DUE TO TRAILING EDGE FLAP DISAGREE.  CORRECTIVE ACTION: TROUBLESHOT PER B737 FIM, FOUND FAULT CODE 27-52259 (TE FLAP SNSR L) RECORDED.  REPLACED COCKPIT FLAP POSITION INDICATOR AND LEFT FLAP POSITION TRANSMITTER, PER B737 AMM.  OPS CHECKS GOOD.
